Discount Drugstore Online Cheap Prescription Drugs Online Pharmacy

 

Motrin

Classification: Pain Relief
Generic Name: Ibuprofen
Typical Brand Names: Advil, Ibu-Tab, Midol IB, Motrin, Nuprin, Pediacare Fever, Rufen

Ibuprofen tablets contain the active ingredient ibuprofen, which is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID). (NB. Ibuprofen is also available without a brand name, ie as the generic medicine.) Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain, inflammation and fever.

Ibuprofen works by blocking the action of a substance in the body called cyclo-oxygenase (COX). Cyclo-oxygenase is involved in the production of various chemicals in the body, some of which are known as prostaglandins. Prostaglandins are produced in response to injury and certain diseases and conditions, and cause pain, swelling and inflammation. NSAIDs block the production of these prostaglandins and are therefore effective at reducing inflammation and pain.

Ibuprofen also reduces fever by reducing the production of prostaglandins. Fever is associated with an increase in prostaglandins in the brain, and these prostaglandins cause the body temperature to increase. By reducing prostaglandins in the brain, ibuprofen lowers body temperature and hence reduces fever.

Ibuprofen reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains. It can also be used to relieve other painful conditions such as headaches, migraine, toothache, nerve pain (neuralgia) and period pain. It is also useful for reducing fever and discomfort associated with colds and flu.

Product Name Price
Motrin (generic) 400 mg - 30 Tabs $66.00
Motrin (generic) 400 mg - 60 Tabs $46.52
Motrin (generic) 600 mg - 30 Tabs $66.00
Motrin (generic) 600 mg - 60 Tabs $67.00
Motrin (generic) 800 mg - 30 Tabs $38.26
Motrin (generic) 800 mg - 60 Tabs $43.52
Check Your Order Status or Call Toll Free 877-479-2455 for 24x7 Customer Support

Motrin Directions To Use

For minor aches, mild to moderate pain, menstrual cramps and fever the usual adult dose is 200 or 400 mg every 4 to 6 hours. Arthritis is treated with 300 to 800 mg 3 or 4 times daily. When under the care of a physician, the maximum dose of ibuprofen is 3.2 g daily. Otherwise, the maximum dose is 1.2 g daily. Individuals should not use ibuprofen for more than 10 days for the treatment of pain or more than 3 days for the treatment of a fever unless directed by a physician.

Children 6 months to 12 years of age usually are given 5-10 mg/kg of ibuprofen every 6-8 hours for the treatment of fever and pain. The maximum dose is 40 mg/kg daily. Juvenile arthritis is treated with 20 to 40 mg/kg/day in 3-4 divided doses.

Ibuprofen should be taken with meals.

Motrin Warnings and Side Effects

You should not take Motrin if you have previously exhibited hypersensitivity to the drug, or have the syndrome of nasal polyps, angioedema and bronchospastic reactivity to aspirin or other nonsteroidal anti-inflammatory agents. Serious gastrointestinal toxicity such as bleeding, ulceration, and perforation, can occur at any time, with or without warning symptoms.

The most common side effects from ibuprofen are rash, ringing in the ears, headaches, dizziness, drowsiness, abdominal pain, nausea, diarrhea, constipation and heartburn. Ibuprofen may cause ulceration of the stomach or intestine, and the ulcers may bleed. Sometimes, ulceration and bleeding can occur without abdominal pain, and black tarry stools, weakness, and dizziness upon standing (orthostatic hypotension) may be the only signs of a problem. NSAIDs reduce the flow of blood to the kidneys and impair function of the kidneys. The impairment is most likely to occur in patients with preexisting impairment of kidney function or congestive heart failure, and use of NSAIDs in these patients should be done cautiously. People who are allergic to other NSAIDs, including aspirin, should not use ibuprofen. Individuals with asthma are more likely to experience allergic reactions to ibuprofen and other NSAIDs.

Motrin Missed Dose

If you miss a dose, use it as soon as you remember. If it is near the time for the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.

Motrin Storage

Store at controlled room temperature 20° to 25°C (68° to 77°F).

Motrin Overdose

In case of overdosage, the stomach should be emptied by vomiting. Seek emergency medical attention.

Motrin More Information

While on Motrin therapy, you should report to your physician any signs or symptoms of gastrointestinal ulceration or bleeding, blurred vision or other eye symptoms, skin rash, weight gain, or edema.

Motrin Disclaimer

This drug information is for your information purposes only, it is not intended that this information covers all uses, directions, drug interactions, precautions, or adverse effects of your medication. This is only general information, and should not be relied on for any purpose. It should not be construed as containing specific instructions for any particular patient. We disclaim all responsibility for the accuracy and reliability of this information, and/or any consequences arising from the use of this information, including damage or adverse consequences to persons or property, however such damages or consequences arise. No warranty, either expressed or implied, is made in regards to this information.